# SDR USAA061147

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND FASTENER HOLES ON T-CAP STA 344 WBL R 10 WBL L 19 CORROSION.  REPLACED SECTION OF T-CAP IAW SRM 53-10-51 REPAIR 5 LEVEL 1 C53-107-02, DEFECT SIZE: .50 INCH.
